# SDR USAA2013112500019

- Difficulty date: November 16, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 60,057 hours, 8,357 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367040500600
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON BULK CARGO DOOR FLOOR PANEL 161AF BETWEEN FR 65 TO FR 67 & BETWEEN Y 560 TO Y 1140.  REPLACED BULK CARGO DOOR FLOOR PANEL 161AF IAW SRM 53-02-00, FIG 211 & 51-42-11.
